# SDR 2000UALA00135

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Aircraft time: 56,416 hours, 32,628 cycles
- Engine: Pwa JT8D15
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 654233016
- Condition: Corroded
- Location: Verical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON THE LUG HOLE AND SURFACE OF THE VERTICAL STABILIZER UPPER CLOSURE RIB FITTING.  THE LUG BORE WAS OVERSIZED AND THE SURFACE SPOTFACED TO REMOVE CORROSION.  AN OVERSIZED BUSHING WAS INSTALLED TO RESTORE THE HOLE TO THE ORGINAL DIMENSIONS.  THIS REPAIR WAS CLASSIFIED AS MAJOR AND APPROVED BY BOEING DER WITH AN 8110-3.
